Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Cobb-Douglas Production Function

Gerald Beer
Mathematics Magazine
Vol. 53, No. 1 (Jan., 1980), pp. 44-48
DOI: 10.2307/2690031
Stable URL: http://www.jstor.org/stable/2690031
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Cobb-Douglas Production Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48